MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE TALAR DOME SZ 4 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE TALAR DOME SZ 4 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 220220904
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Limb Fracture (4518)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient underwent a revision procedure due to a peri prosthetic fracture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals the following was observed "full tar (construct): there is a girdlestone situation visible in the upper ankle joint.A significant bone defect is present in the tibia as well as in the talus.There is also a consolidated supraarticular distal tibia fracture visible which is consolidated and addressed with a medial plate.Without any further information it can be assumed, that an infection took place and may have led to failure and the need to revise.As the time span between the fracture ((b)(6) 2023) and the infection is below 3 months, there is a chance, that the infection is due to the revision and implantation of the plate, however, it is not likely related to the implant.Therefore, the event is potentially user, but not device related." the failure is most likely caused by infection and bone defects in tibia and talus.However, more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Furthermore, our healthcare professional opined that the time span between the fracture ((b)(6) 2023) and the infection is below 3 months, there is a chance, that the infection is due to the revision and implantation of the plate, however, it is not likely related to the implant.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
INBONE TALAR DOME SZ 4 SULCUS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18735802
Report Number3010667733-2024-00086
Device Sequence Number6276077
Product Code HSN
UDI-Device Identifier00840420124234
UDI-Public00840420124234
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K100886
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number220220904
Device Lot Number1727177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale